Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Endomorphisms of stable continuous-trace $C^*$-algebras


Author: Ilan Hirshberg
Journal: Proc. Amer. Math. Soc. 132 (2004), 481-486
MSC (2000): Primary 46L05, 46M20
Published electronically: July 31, 2003
MathSciNet review: 2022372
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We classify $C_0(X)$-endomorphisms of stable continuous-trace $C^\ast$-algebras up to inner automorphism by a surjective multiplicative invariant taking values in finite-dimensional vector bundles over the spectrum. Specializing to automorphisms, this gives a different approach to results of Lance, Smith, Phillips and Raeburn.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 46L05, 46M20

Retrieve articles in all journals with MSC (2000): 46L05, 46M20


Additional Information

Ilan Hirshberg
Affiliation: Department of Mathematics, University of California at Berkeley, Berkeley, California 94720
Email: ilan@math.berkeley.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-03-07115-6
PII: S 0002-9939(03)07115-6
Received by editor(s): February 1, 2002
Received by editor(s) in revised form: October 10, 2002
Published electronically: July 31, 2003
Communicated by: David R. Larson
Article copyright: © Copyright 2003 American Mathematical Society